Show simple item record

dc.contributor.authorFLEISCHMANN, JOSEPH
dc.date.accessioned2018-07-12T17:59:48Z
dc.date.available2018-07-12T17:59:48Z
dc.date.issued1977
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 37-10, Section: B, page: 5127.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7708896
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2390
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleSEVERAL LIMIT THEOREMS FOR BRANCHING RANDOM FIELDS
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record